# SDR 2011FA0000487

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: General aviation
- Aircraft: N6003Y
- Make and model: Beech 76
- Aircraft serial: ME129
- Aircraft time: 1,978 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: A0511000
- Part serial: 5223
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 1,203 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, AIRSPEED INDICATION SHOWS RED X AND ALSO PITOT HEAT MESSAGE IS SHOWN. UNIT OPERATES NORMALLY IN FLIGHT, ONLY OCCURS AFTER LANDING. REPLACED EFD-1000 PRO PFD DISPLAY AS REQUIRED. PERFORMED SYS OPS CHECKS IAW EFD1000 INSTALLATION MANUAL, PN 900-00003-001.0
